# SDR DALA2018060703864

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 41,572 hours, 3,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THE EMERGENCY LIGHTS EICAS ANNUNCIATION ACTIVATED.  THE EMERGENCY LIGHTS WERE NOT ON,  AND THEY WERE ARMED AT THE TIME.  NO PLF OR EXISTING CORRELATED FAULTS IN MAT.  GROUND TESTED THE EMERGENCY LIGHT SYSTEM.  ALL OPS NORMAL. NO EICAS MESSAGE, CHECKED GOOD.
